Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had panic episode. Prescribed Zyprexa. Can this be seizure?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 634 Questions
dtr had first time ever manic episode..i month ago....she is of course like most patient....saying this is not the right medication.....hospitalized...on 20 mg of zyprexa...she is have these episodes lately...goes into a stare, then has to lie down for a while.....she just says she need to be quiet for a minute....eyes glaze this a symptom a small seizure?......what questions.....should I be asking her to determine if this is happening...she's only 5'1 and weighs 105 lbs....her dr will not listen to her.....
Posted Sun, 22 Sep 2013 in Mental Health
Answered by Dr. Payman Hajiazim 10 minutes later
Brief Answer:
It could be depression after mania.

Detailed Answer:
Hi there, thanks for asking. It could be depression (mild) after the manic episode which many patients experience. It could be managed with dose adjustment and also improvement of her sleep. Small seizures (absence seizure) are common in preadolescence. Let me know if you have any other question. I wish her mood get stabilized very soon.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor